# SDR ASAA0640065

- Difficulty date: January 26, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465588
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  FRAME CRACKED AT BIN RAIL.  REPAIRED FRAME AT BSTA 907 RT BIN RAIL ATTACH POINT IAW SRM. (K)
